Free Access
Volume 22, Number 2, April-June 2016
Page(s) 404 - 416
Published online 08 March 2016
  1. H. Brézis, Functional Analysis, Sobolev Spaces and Partial Differential Equations. Universitext, Springer (2011). [Google Scholar]
  2. G. Buttazzo, A. Pratelli and E. Stepanov, Optimal pricing policies for public transportation networks. SIAM J. Optimiz. 16 (2006) 826–853. [CrossRef] [Google Scholar]
  3. G. Buttazzo and E. Stepanov, Optimal transportation networks as free Dirichlet regions for the Monge-Kantorovich problem. Ann. Sc. Norm. Sup. Pisa Cl. Sci. 2 (2003) 631–678. [Google Scholar]
  4. G. Buttazzo and E. Stepanov, Minimization Problems for Average Distance Functionals. In vol. 14 of Calculus of Variations; Topics from the Mathematical Heritage of Ennio De Giorgi, edited by D. Pallara. Quaderni di Matematica, Caserta (2004) 47–83. [Google Scholar]
  5. G. Buttazzo and F. Santambrogio, A Model for the Optimal Planning of an Urban Area. SIAM J. Math. Anal. 37 (2005) 514–530. [CrossRef] [MathSciNet] [Google Scholar]
  6. G. Buttazzo and F. Santambrogio, A Mass Transportation Model for the Optimal Planning of an Urban Region. SIAM Rev. 51 (2009) 593–610. [CrossRef] [MathSciNet] [Google Scholar]
  7. G. Buttazzo, E. Oudet and E. Stepanov, Optimal transportation problems with free Dirichlet regions. Prog. Nonlinear Differ. Eq. Appl. 51 (2002) 41–65. [Google Scholar]
  8. G. Buttazzo, E. Mainini and E. Stepanov, Stationary configurations for the average distance functional and related problems. Control Cybernet. 38 (2009) 1107–1130. [MathSciNet] [Google Scholar]
  9. G. Buttazzo, A. Pratelli, S. Solimini and E. Stepanov, Optimal Urban Networks Via Mass Transportation. Springer Lect. Notes Math. (2009). [Google Scholar]
  10. T. Duchamp and W. Stuetzle, Geometric Properties of Principal Curves in the Plane, in vol. 109 of Robust Statistics, Data Analysis, and Computer Intensive Methods, edited by H. Rieder. Springer-Verlag, Berlin (1995) 135–152. [Google Scholar]
  11. E.N. Gilbert and H.O. Pollack, Steiner minimal trees. SIAM J. Appl. Math. 12 (1968) 1–29. [CrossRef] [Google Scholar]
  12. T. Hastie, Principal curves and surfaces. Ph.D. thesis, Stanford University (1984). [Google Scholar]
  13. T. Hastie and W. Stuetzle, Principal curves. J. Amer. Statist. Assoc. 84 (1989) 502–516. [CrossRef] [MathSciNet] [Google Scholar]
  14. F.K. Hwang, D.S. Richards and P. Winter, The Steiner tree problem in Ann. Discrete Math. North-Holland Publishing Co., Amsterdam (1992). [Google Scholar]
  15. B. Kégl, A. Krzyzak, T. Linder, and K. Zeger, Learning and design of principal curves. IEEE Trans. Pattern Anal. Mach. Intell. 22 (2000) 281–297. [CrossRef] [Google Scholar]
  16. A. Lemenant, A presentation of the average distance minimizing problem. Zap. Nauchn. Sem. S.-Petersburg. Otdel. Mat. Inst. Steklov. POMI 390 (2011). Translation in: J. Math. Sci. 181 (2012) 820-836. [Google Scholar]
  17. A. Lemenant, About the regularity of average distance minimizers in R2. J. Convex Anal. 18 (2011) 949-981. [Google Scholar]
  18. G. Leoni, A first course in Sobolev spaces. Grad. Stud. Math. AMS, Providence (2009). [Google Scholar]
  19. X.Y. Lu and D. Slepčev, Properties of minimizers of average-distance problem via discrete approximation of measures. SIAM J. Math. Anal. 45 (2013) 3114–3131. [CrossRef] [MathSciNet] [Google Scholar]
  20. C. Mantegazza and A. Mennucci, Hamilton-Jacobi equations and distance functions in Riemannian manifolds. Appl. Math. Optim. 47 (2003) 1–25. [CrossRef] [MathSciNet] [Google Scholar]
  21. E. Paolini and E. Stepanov, Qualitative properties of maximum and average distance minimizers in ℝn. J. Math. Sci. 122 (2004) 3290–3309. [Google Scholar]
  22. F. Santambrogio and P. Tilli, Blow-up of optimal sets in the irrigation problem. J. Geom. Anal. 15 (2005) 343–362. [CrossRef] [MathSciNet] [Google Scholar]
  23. D. Slepčev, Counterexample to regularity in average-distance problem. Ann. Inst. Henri Poincaré (C) 31 (2014) 169–184. [CrossRef] [Google Scholar]
  24. A.J. Smola, S. Mika, B. Schölkopf and R.C. Williamson, Regularized principal manifolds. J. Mach. Learn. 1 (2001) 179–209. [Google Scholar]
  25. R. Tibshirani, Principal curves revisited. Stat. Comput. 2 (1992) 183–190. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.